# SDR JGVR20180126002

- Difficulty date: January 26, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 9,091 hours, 7,098 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AXLE HAS CORROSION THAT IS BEYOND SRM LIMITS. REMOVED AND REPLACED THE AXLE.
